# SDR CALA2000290

- Difficulty date: May 15, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 601151618
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, F/S 1041, LONGERON 30 FRAME ATTACH ANGLE CORRODED - 80".  REPLACED FRAME ANGLE IAW SRM 51-30-5.
